# SDR DALA2021051702751

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 18,101 hours, 6,927 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1809289) DURING INSPECTION FOUND DURING INSPECTION FOUND FRETTING CORROSION ON PERIMETER CUTOUT OF RH FUEL TANK ACCESS DOORS, 632BB, 632CB, 632DB, 632FB, 632GB, 632HB, 632JB, 632KB, 632MB, 632NB, 632RB, 632AB, 631BB, AND 631AB. REMOVED PER B-737-900ER SRM 57-20-01-2R REPAIR 1.
